Can you please give me any ideas on what is happening with me. I had unprottected vaginal sex with a lday I know very well and have known her 3 years. After 4-5 days I started to get burning sensation in my scrotum and occassionally at tip of penis, the burning sensation passing into my thighs (mainly when seated). My doctor put me on 1 weeks course of doxycycline but the symptoms persist. I am 4 weeks post exposure now and still have burning/tingling crawling sensation in my scrotum. I am getting sharp/sudden stinging pain in my elbows and ankles, along with a aching feeling behind my knees. I have visited GUM clinic and they have tested for chlamydia and gonnorea and both swabs come back negative. They have given me 1 gram Azithromycin one week ago but again to no avail. I know this is definately to do with this sexual encounter as last year I had sex with same woman and the symptoms were exactly the same, only this time seems worse. I have no discharge, and have occassional discomfort when urinating. The burning/tingling sensation seems to worse when sitting or driving for some reason. I tested negative for HIV last year but have not retested after this episode. Can you please give me your thoughts.
Your symptoms are suggestive of Reiter's Syndrome but you are lacking several findings, in particular the rash, and eye problems. The distribution of your symptoms and the similarity to your experience following your last sexual encounter with this person strikes me as a relationship/anxiety related issue. I would suggest that you follow-up with your primary care physician and get a referral for evaluation by an emotional consultant.
Good luck and keep at it!
S.A. Liroff, M.D.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.